# SDR SWIA200514732

- Difficulty date: March 19, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 4,093 hours, 3,562 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD SHATTERED AT FL350.  REPLACED LEFT WINDSHIELD PER AMM 56-11-01.  P/N OFF 601R33033-17, S/N OFF 03091H9936.
